# SDR MWEA011216

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 59114267
- Condition: Cracked
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 LEFT AT STATION 965 CRACKED.  --  FABRICATED AND INSTALLED LONGERON SECTION AND STRINGER SPLICE SECTIONS.
